Open Access

A Gelfand-Mazur type theorem for normed algebras


Full Text

Coming Soon.





Article Information

TitleA Gelfand-Mazur type theorem for normed algebras
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 63-64
MathSciNet MR2130938
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Marat V. Markin, A Gelfand-Mazur type theorem for normed algebras, Methods Funct. Anal. Topology 11 (2005), no. 1, 63-64.


BibTex

@article {MFAT311,
    AUTHOR = {Markin, Marat V.},
     TITLE = {A Gelfand-Mazur type theorem for normed algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {63-64},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=311},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues